# SDR CA190711012

- Difficulty date: July 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: C47329012
- Condition: Faulted
- Location: Hstab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PRIMARY STAB TRIM FAIL (AMBER) EICAS MESSAGE POSTED DURING FLIGHT. AIRCRAFT LANDED WITHOUT INCIDENT AT THE DESTINATION AIRPORT. MAINTENANCE CREW INTERROGATED THE MDC AND FOUND THE FAULT CODE B3-006858. THE CODE DESCRIPTION IS: FAILURE INTERNAL TO HORIZONTAL STABILIZER ELECTRONIC CONTROL UNIT (HSTECU). MAINTENANCE CREW ON SITE AND TROUBLESHOOTING ONGOING. SDR WILL BE UPDATED WITH FINDINGS WHEN AVAILABLE.  SDR UPDATED 2019-07-16 - CORRECTIVE ACTIONS DONE: HSTECU REMOVED PER AMM TASK 27-41-21-000-801, TRAY AND CONNECTORS INSPECTED AND NO DAMAGE FOUND. SAME HSTECU INSTALLED PER AMM TASK 27-41-21-400-801. FAULT CLEARED, ALL RETURN TO SERVICES TESTS DONE AND SATISFACTORY. AIRCRAFT RETURNED TO SERVICE. THE AIRCRAFT MADE SEVERAL FLIGHTS AND NO ISSUE REPORTED. (TC# 20190711012)
